Journal of Brown hospital medicine · 2026
Gemcitabine-Induced Pseudocellulitis in Metastatic Pancreatic Cancer.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Rusz Alexandra, Jabeen Uzma, Zada Abdullah, Sae-Tia Sutthichai
Аннотация
Gemcitabine-induced pseudocellulitis is a noninfectious inflammatory reaction that closely mimics bacterial cellulitis and can result in substantial diagnostic uncertainty and interruptions in cancer care. We report the case of a woman in her mid-seventies with metastatic pancreatic adenocarcinoma who developed recurrent bilateral lower extremity erythema and edema following gemcitabine therapy. The condition resulted in three unplanned hospitalizations, multiple chemotherapy delays, and five courses of broad-spectrum antibiotics, ultimately leading to antibiotic-associated Clostridioides difficile colitis. The diagnosis of gemcitabine-induced pseudocellulitis was established only during the third hospitalization after recognition of the bilateral symmetric distribution, normal inflammatory markers, negative microbiologic cultures, and a reproducible temporal relationship with gemcitabine administration. Gemcitabine was discontinued, supportive measures were initiated, and the patient's symptoms resolved completely. This case highlights the considerable oncologic and healthcare burden associated with delayed recognition of gemcitabine-induced pseudocellulitis and underscores the importance of early diagnosis by the hematology-oncology team to avoid unnecessary hospitalizations, inappropriate antibiotic exposure, and interruptions in cancer-directed therapy.